Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Dizziness, lethargy, itchy eyes, burning in nose due to inhaling ammonia fumes. Cause of worry?

A couple months ago we did a lab in school with Ammonia . I inhaled more than what I should have, I was wondering if that could still effect me even through it was a couple months ago. I took a nap and when I woke up I was very dizzy, to where I didn t even want to get out of bed. My eyes were itchy, and the smell of ammonia was burning my nose . Could this be dangerous?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
ammonia causes temporary burning sensation of nose and eyes. you do not need to worry about long term side effects of it. you should take precaution while doing experiments in labs. next time tell your teachers about the incident and ask her to make it a rule to wear protective goggles while doing experiments. and in case you have another such incident inform your teacher and wash your eyes repeatedly with cold water and go to doctor.
thank you
Answered: Thu, 21 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor